# SDR DALA2021111807118

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 ELONGATED HOLE SUPPORT SHEET FR 69 TO FR 70 AND STR 23R AT AFT GALLEY AREA. (CORROSION). CORRECTIVE ACTION: REPLACED SUPPORT SHEET PER A320 SRM 51-72-11. (2021123)
